👨‍⚕️ Ask Doctor Online

Have a Medical Question? 💬

Get Expert Advice for Free! 💡

Ask Now! 🚀

Insomnia while taking Visanne for endometriosis

Published on, 10 June, 2023. Answered by Dr. Nousheen Mir and Verified by Dr.Galen Team
Patient Question

Hello Doctor,

 

What could be causing my recent insomnia despite taking Visanne for endometriosis?

 

Answered by Dr. Nousheen Mir

Hello,

Thank you for reaching out to Dr. Galen. Please find the below response to your query.

 

It is possible that insomnia is a rare side effect of Visanne for endometriosis. I recommend discussing this with your doctor for further evaluation and potential alternative options.his response acknowledges the patient's concern and suggests further consultation with their doctor to address the issue.

 

Thanks


About Dr. Nousheen Mir

Dr. Nousheen Mir

Obstetrician and Gynecologist


Ask your Medical query, Its Absolutely FREE!

Ask Now

Enroll as a Doctor

Join